# SDR CALA2014120592794

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 40,529 hours, 17,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR.  RT WING FUEL TANK PLATE 640JB LANDING HAS 1 EACH OUT OF ROUND FASTENER HOLE.  REPAIRED HOLE IAW SRM 57-27-11 & SRM 57-21-11 PARA 5B.
